Couldn't find what you looking for?

TRY OUR SEARCH!

aviane problems anger

Answered by a doctor

Hi all. I’ve been on Aviane-28 for 4 weeks. I’ve noticed that I’m more angry than ever, sometimes even without any good reason. I’ve never been like this before…. I really don’t know what’s going on!!! Is it possible that aviane caused this??? I mean, can anger be side effect at...

by User avatar Guest

Panic & Anxiety After Quitting Birth Control

About a week ago, I quit taking the birth control pill Enskyce. I quit because when I've performed on stage since taking the pill, I panic and get physically ill. The first day I was supposed to take the hormone pill after placebo week, I went downtown with my boyfriend. I had an EXTREME panic...

by User avatar anxietygirl

I didn't have sex drive for 3 months after taking depo shot, I also cried for no apparent reason

I TOOK ONE DEPO SHOT THE ENTIRE 3 MONTHS I HAD NO SEX DRIVE .I DIDN'T EVEN WANT MY HUSBAND TO TOUCH ME AND I WOULD CRY FOR NO APPARENT REASON. THE DEPO IS A BAD DRUG FOR MANY FEMALES I WOULDN'T RECOMMEND IT TO ANYONE. WHILE ON THE DEPO SHOT I HAD A BAD ANXIETY ATTACK EVER. I BECAME VERY STRESSED OUT...

by User avatar Guest

What is the best contraceptive methods if I am in a tuberculosis treatment?

What is the best contraceptive methods if I am in a TB treatment?

by User avatar foggy round

how long does it take to regain your sex drive after stopping depo?

how long does it take to regain your sex drive after stopping depo

by User avatar Guest

birth control affecting face shape?

I am 20 and I was diagnosed with PCOS (even though I'm thin-I honestly think I have CAH) and was put on birth control. I forgot the first type I went in, it was low hormone whatever it was, and because my acne became worse, I was then put on a generic form of yaz. The thing is my face seems so...

by User avatar meg20

Heavy bleeding after getting off depo

Answered by a doctor

I had my last depo shot in early march. Its now late Oct. and im experiencing really heavy bleeding and cramps. I started to get my period a month after my last due shot. it was very irregular at first then began to regulate itself, but this month i have had it for about 2 weeks and 3 days with...

by User avatar Guest

Plan B morning after pill; skin rash on body

Answered by a doctor

Hi I have recently taken Plan B the morning after pill as of actually exactly a week ago yesterday. Since then, I have gotten my period very early and am now experiences a skin rash that seems to have started on my back and randomly spread to my neck, stomach and even lower abdominan. I was...

by User avatar Guest

endometrial ablation and tubal ligation

Answered by a doctor

Has anyone had an endometrial ablation and tubal ligation done at the same time? How was the recovery? Do you still get a period?

by User avatar Gina73

I got off depo shot last year and still don't have my period. I'm having cramps and brown spotting

I have been on Depo shot 6 years. I got off August 2018 this is April 2019. Still no cycle, cramping, spotting brown. Still no period.

by User avatar jestful screamer